# SDR AWXA200400921

- Difficulty date: August 13, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D534710870000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A .375 INCH CRACK WAS FOUND ON FR 68 TO FLOORBEAM Y1792 LT CONNECTING SECTION.  MAINTENANCE REMOVED CRACKED FLOORBEAM TO FRAME CONNECTING SECTION; FABRICATED A NEW REPLACEMENT CONNECTING SECTION PER DWG 17D53471087; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
